Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Fekete-Szegő inequalities for close-to-convex functions


Author: R. R. London
Journal: Proc. Amer. Math. Soc. 117 (1993), 947-950
MSC: Primary 30C45
DOI: https://doi.org/10.1090/S0002-9939-1993-1150652-2
MathSciNet review: 1150652
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ K(\beta )$ denote the class of normalised close-to-convex functions of order $ \beta $ defined in the unit disc, and let $ f \in K(\beta )$ with $ f(z) = z + {a_2}{z^2} + {a_3}{z^3} + \cdots $. Sharp bounds are obtained for $ \vert{a_3} - \mu a_2^2\vert$, where $ \mu $ is real.


References [Enhancements On Off] (What's this?)

  • [1] M. Fekete and G. Szegö, Eine Bermerkung über ungerade schlichte Funktionen, J. London Math. Soc. 8 (1933), 85-89.
  • [2] H. R. Abdel-Gawad and D. K. Thomas, The Fekete-Szegö problem for strongly close-to-convex functions, Proc. Amer. Math. Soc. 114 (1992), 345-349. MR 1065939 (92e:30004)
  • [3] F. R. Keogh and E. P. Merkes, A coefficient inequality for certain classes of analytic functions, Proc. Amer. Math. Soc. 20 (1969), 8-12. MR 0232926 (38:1249)
  • [4] W. Koepf, On the Fekete-Szegö problem for close-to-convex functions, Proc. Amer. Math. Soc. 101 (1987), 89-95. MR 897076 (88i:30015)
  • [5] -, On the Fekete-Szegö problem for close-to-convex functions. II, Arch. Math. (Basel) 49 (1987), 420-433. MR 915916 (89a:30005)
  • [6] A. Pfluger, The Feketer-Szegö inequality for complex parameters, Complex Variables 7 (1986), 149-160. MR 877660 (88f:30030)
  • [7] Ch. Pommerenke, On close-to-convex analytic functions, Trans. Amer. Math. Soc. 114 (1965), 176-186. MR 0174720 (30:4920)
  • [8] -, Univalent functions, Vandenhoeck and Ruprecht, Göttingen, 1975. MR 0507768 (58:22526)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45

Retrieve articles in all journals with MSC: 30C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1150652-2
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society